• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



I've been ill...

Catt

Silver Member
#1
Oh I feel absolutely dreadful and am going to have to pay more and go back to Lipotrim.

Exante really does not agree with me I have been violently sick and had the most horrendous stomach and everything that goes with it...:sick0019:

I have to stop with Exante after a chat with my doctor or I could end up in hospital. I don't know why but my body will not utilise the vitamins it just literally goes striaght through and I have been starving myself.

I never felt this way on LT so I am going back. I'm gutted though as I was enjoying them :(

Good luck everyone xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
Last edited:
#2
Sorry to hear that. Hope you are better on LT. It might be more expensive but you can't put a price on your health..
All the best.
 

Catt

Silver Member
#4
Thank you so much I was fine with LT before so hopefully will be again. I have been advised to wait until after Christmas now to give my system a rest.
 


Similar threads